# SDR FDEA201202230650

- Difficulty date: February 23, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD FORWARD HINGE BRACKET LOWER OTBD STUD HOLE FOUND CORRODED.  REPAIRED IAW EA 1-5750-156842 PART 1. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100   REVISION 114.
